Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

With copper IUD, dizzy, pimples, ulcers. What could be wrong with me pregnancy? Or PCOS?

Hi, I am 25 with a copper IUD . I have had the iud for over 1 year and my periods have always been regular. I am not stressed or on any sort of diet and nothing has changed in my life. I got my normal period on Feb 15 which lasted only 5 days. It was lighter and shorter than usual. Then only 10 days later on the 2 March I got them again. It is 16th and I feel dizzy I have pimples on my chin and ulcers and I feel miserable. What could be wrong with me pregnancy? Or PCOS? Or something worse?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
thank you for your query.
The copper IUD has nothing to do with the pimples .
It could be responsible for your irregular periods of late, however, that is also not likely, as your periods have been regular fora year.
Stress, anxiety, weight gain or loss, travelling are frequent culprits but you say that is not the case.
Other reasons could be thyroid disorders or hormonal medications being consumed.
PCOS is definitely one reason which explains the irregular cycles as well as the pimples, but not the ulcers.
you would do well to consult your doctor and have a thorough evaluation as rarely early pregnancy, impending miscarriage and ectopic pregnancy also could present this way.
Take care.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor